Kentucky, 2008Hail and Damaging Winds in Kentucky, June 16, 2008
June 16, 2008 · NWS JKL · 20 events in 11 counties and zones
Severe thunderstorms developed across Eastern Kentucky as a cold front approached and moved through the area on June 16th. Numerous reports of large hail and damaging winds were received, with one report of tennis ball size hail in Owsley County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $27,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed across Eastern Kentucky as a cold front approached and moved through the area on June 16th. Numerous reports of large hail and damaging winds were received, with one report of tennis ball size hail in Owsley County. The wind damage consisted of mainly downed trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jun 16, 9:00 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 9:00 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1000 AM EDT MON JUN 16 2008
.SHORT TERM.../THE REST OF TODAY/...UPDATED
HAVE UPDATED GRIDS AND ASSOCIATED FORECAST PRODUCTS FOR EARLIER ONSET
OF THUNDERSTORMS AND THE SEVERE WEATHER THREAT. NO SEVERE REPORTS YET
WITH STORMS MOVING ACROSS THE NORTHERN PART OF FORECAST AREA...BUT
HAVE HAD REPORTS OF ONE-HALF INCH DIAMETER HAIL IN NORTHERN FLEMING
COUNTY. AIR MASS WILL CONTINUE TO DESTABILIZE IN AREAS OUTSIDE OF
THUNDERSTORMS THIS MORNING. GOES SATELLITE DERIVED LI/S DOWN TO -4.
RUC AND MSAS ANALYSIS SHOWS LI/S DOWN TO -6 WITH THE LATEST RUC
FORECASTING LI/S DOWN TO -8 BY EARLY AFTERNOON. OUTFLOW BOUNDARIES
FROM THIS MORNING/S CONVECTION SHOULD SERVE AS FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. ISOLATED FLASH FLOODING IS
ALSO A THREAT THROUGH THE AFTERNOON. COLD FRONT WILL NOT BE THROUGH
THE AREA UNTIL THIS EVENING.
THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...
/TODAY THROUGH WEDNESDAY/
MODELS ARE IN DECENT AGREEMENT WITH LARGE SCALE FEATURES BUT DIFFER
SIGNIFICANTLY IN DETAILS...PARTICULARLY IN THE BOUNDARY LAYER. THIS
HAS SOME SIGNIFICANT IMPLICATIONS FOR THE POTENTIAL OF SEVERE WEATHER
TODAY. IN PARTICULAR THE NAM IS CONSIDERABLY MORE MOIST IN THE
BOUNDARY LAYER THAN THE GFS AND ECMWF FCST SOUNDINGS. BUT BASED ON
THE 12Z/0Z OHX SOUNDINGS FORM THE PAST 24 HOURS THE NAM HAS HAD THE
BEST HANDLE ON MOISTURE PROFILES. WITH MOST OTHER PARAMETERS BEING
SIMILAR...THE TENDENCY WAS TO LEAN MORE TOWARDS THE NAM SOLUTION FOR
THE OVERALL EVOLUTION OF EVENTS DURING THE FIRST 24 HOURS OF THE
SHORT TERM PERIOD.
A COLD FRONT CURRENTLY DRAPED ACROSS THE MIDWEST WILL SLIDE SOUTHWARD
TODAY AND ENTER EASTERN KENTUCKY DURING THE LATE AFTERNOON TIME
FRAME. A SHORTWAVE ROTATING AROUND AN UPPER LEVEL TROUGH CENTERED
OVER THE GREAT LAKES WILL CAUSE A GOOD BIT OF MID LEVEL COOLING OVER
THE REGION...EFFECTIVELY STEEPENING MID LEVEL LAPSE RATES. THE
COMBINATION OF THESE FEATURES WILL SET THE STAGE FOR THE POTENTIAL OF
SEVERE THUNDERSTORMS ACROSS OUR CWA LATER TODAY WITH THE MAIN THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL.
TIMING OF COLD FRONT PUTS IT INTO EASTERN KENTUCKY DURING PRIME
HEATING. USING THE NAM BUFR SOUNDING AFTERNOON CAPES CLIMB TO AROUND
2000 J/KG WHILE LI/S DROP TO BETWEEN -5 AND -7. DRY AIR AT THE MID
LEVELS LEAD TO A WET BULB ZERO BEING AROUND THE 11K LEVEL...WITHIN
THE MARGINS FOR LARGE HAIL. WITH ONLY MODERATE WIND SPEEDS AND WIND
FLOW PROFILES BECOMING MORE UNIDIRECTIONAL WITH TIME...EXPECT THE
PRIMARY CONVECTIVE MODE TO EVOLVE FROM INDIVIDUAL THUNDERSTORM CELLS
INTO LINEAR MULTICELL CLUSTERS...OR LINES. WITH THE POTENTIAL OF
BOWING SEGMENTS WIND DAMAGE WILL BECOME AN INCREASING THREAT WITH
TIME. SPC HAS PLACED EASTERN KENTUCKY IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING
WINDS AND WILL MENTION THIS POTENTIAL IN THE HWO.
.LONG TERM.../WEDNESDAY NIGHT THROUGH SUNDAY/
EAST COAST TROF TO BE THE PRIMARY WX MAKER FOR THE LONG TERM. A
SERIES OF MINOR WAVES TO ROTATE AROUND THE PRIMARY LOW...WHICH
BECOMES ESTABLISHED OVER SRN CANADA BEFORE SLIDING UP THE ST LAWRENCE
SEAWAY NEXT WEEKEND. TIMING OF THE DISTURBANCES THAT WILL AFFECT OUR
PCPN CHANCES IS PROBLEMATIC AT BEST...SO HAVE OPTED TO FOLLOW A
DIURNAL PATTERN FOR FRI/SAT PCPN CHANCES WITH BEST POP IN THE LATE
AFTERNOONS. THIS TIMING SEEMS TO MATCH UP WELL WITH HPC AND
SURROUNDING OFFICES.
&&
.AVIATION.../12Z TO 12Z/
SCATTERED THUNDERSTORMS WERE DEVELOPING WEST OF INTERSTATE 75 AS OF
640 AM. THESE WILL BE MOVING EAST THROUGH THE MORNING...AND WILL
CARRY A TEMPO GROUP FOR MVFR CONDITIONS AT JKL. WILL MENTION VCTS AT
LOZ AND SME...BUT EXPECT THE BULK OF THE ACTIVITY WILL STAY NORTH OF
THOSE TERMINALS. MORE TSRA EXPECTED TO DEVELOP AS A COLD FRONT DROPS
SOUTHEAST ACROSS THE AREA. WILL GO WITH PREDOMINANT VFR
CONDITIONS...BUT KEEP A MENTION OF VCTS THROUGH THE DAY. TRIED TO
TIME THE BEST CHANCES OF SEEING TSRA...USING A TEMPO GROUP FROM 18 TO
21Z AT JKL...AND 19 TO 22Z AT LOZ AND SME. EXPECT IFR CONDITIONS IN
THE HEAVIER STORMS. IN ADDITION...SOME OF THE STORMS TODAY COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. BY 00 TO
01Z...MOST OF THE ACTIVITY SHOULD BE SOUTHEAST OF THE TAF SITES. WILL
BRING SOME MVFR FOG IN TONIGHT AT LOZ AND SME...WITH CONDITIONS
DROPPING TO IFR TOWARDS SUNRISE.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...RAY/SBH
LONG TERM....DUSTY
AVIATION...WJM
Hazardous weather outlook, Jun 16, 4:00 AM EST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
500 AM EDT MON JUN 16 2008
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-171100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
500 AM EDT MON JUN 16 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY THIS AFTERNOON AS A
COLD FRONT APPROACHES EASTERN KENTUCKY. SOME OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
THREATS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON...MAINLY ALONG AND NORTH
OF THE MOUNTAIN PARKWAY.
THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY EVENING ACROSS THE
ENTIRE OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING
WINDS TO THE NATIONAL WEATHER SERVICE IN JACKSON.
RAY
In the hours before
Special weather statement, Jun 16, 6:49 AM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
749 AM EDT MON JUN 16 2008
KYZ044-052-161245-
FLEMING-ROWAN-
749 AM EDT MON JUN 16 2008
...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT FLEMING AND NORTH
CENTRAL ROWAN COUNTIES THROUGH 845 AM EDT MONDAY MORNING...
AT 749 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 12
MILES WEST OF FAIRVIEW...MOVING EAST AT 32 MPH.
THIS STORM WILL BE NEAR COWAN AROUND 810 AM EDT...NEPTON AROUND 815
AM EDT...CRAINTOWN AROUND 820 AM EDT...FLEMINGSBURG AROUND 825 AM
EDT...AND DALESBURG AROUND 830 AM EDT.
RESIDENTS CAN EXPECT UP TO ONE HALF INCH OF RAIN...GUSTY WINDS UP TO
40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.
WJM
Special weather statement, Jun 16, 7:45 AM EST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
845 AM EDT MON JUN 16 2008
KYZ044-051-052-161345-
FLEMING-ROWAN-BATH-
845 AM EDT MON JUN 16 2008
...AN AREA OF STRONG THUNDERSTORMS TO AFFECT FLEMING...NORTHERN
ROWAN...AND NORTH CENTRAL BATH COUNTIES THROUGH 945 AM EDT MONDAY
MORNING...
AT 845 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN
AREA OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
FOXPORT TO FLEMINGSBURG TO 6 MILES WEST OF SHERBURNE...MOVING EAST
AT 38 MPH.
THE STORMS WILL BE NEAR WALLINGFORD AROUND 850 AM EDT...PEBBLE AROUND
855 AM EDT...PLUMMERS LANDING AROUND 900 AM EDT...RINGOS MILLS AROUND
905 AM EDT...AND WALTZ AROUND 910 AM EDT.
ADDITIONAL STRONG THUNDERSTORMS TO THE WEST WILL MOVE EAST THROUGH
THE AREA THIS MORNING.
RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
WJM
Special weather statement, Jun 16, 8:59 AM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
959 AM EDT MON JUN 16 2008
KYZ044-050>052-161500-
FLEMING-ROWAN-BATH-MONTGOMERY-
959 AM EDT MON JUN 16 2008
...AN AREA OF STRONG THUNDERSTORMS TO AFFECT FLEMING...NORTHERN
ROWAN...NORTHWESTERN BATH AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 1100 AM EDT MONDAY MORNING...
AT 959 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED AN AREA OF STRONG THUNDERSTORMS LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF FAIRVIEW TO FAIRVIEW TO
SHARPSBURG...MOVING EAST AT 36 MPH.
THE STORMS WILL BE NEAR COWAN AROUND 1005 AM EDT...REYNOLDSVILLE
AROUND 1010 AM EDT...SHERBURNE AROUND 1015 AM EDT...WYOMING AROUND
1020 AM EDT...AND POPLAR PLAINS AROUND 1025 AM EDT.
ADDITIONAL STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL
CONTINUE TO MOVE INTO THE AREA FROM THE WEST THIS MORNING.
RESIDENTS CAN EXPECT BETWEEN 1 AND 2 INCHES OF RAIN...GUSTY WINDS UP
TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EASTERN KENTUCKY.
WJM
Special weather statement, Jun 16, 11:16 AM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1216 PM EDT MON JUN 16 2008
KYZ052-104-161700-
ROWAN-ELLIOTT-
1216 PM EDT MON JUN 16 2008
...A STRONG THUNDERSTORM TO AFFECT CENTRAL ROWAN AND ELLIOTT COUNTIES
THROUGH 100 PM EDT MONDAY AFTERNOON...
AT 1216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKEVIEW
HEIGHTS...MOVING EAST AT 45 MPH.
THIS STORM WILL BE NEAR VALE AROUND 1225 PM EDT...ELLIOTTVILLE AROUND
1230 PM EDT...STARK AROUND 1240 PM EDT...BRUIN AROUND 1245 PM EDT.
THE STORM WILL LIKELY PRODUCE ONE-HALF INCH DIAMETER HAIL...AND WIND
GUSTS TO 40 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EASTERN KENTUCKY.
SBH
Thunderstorm Wind, Rowan
- When
- June 16, 11:20 AM EST to 11:25 AM EST
- Where
- Rowan County, Morehead
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 38.180, -83.430
Several trees were blown down by thunderstorm wind gusts. One tree fell onto a home and another onto a powerline.
Hail, Floyd
- When
- June 16, 2:55 PM EST to 3:00 PM EST
- Where
- Floyd County, Emma
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.630, -82.720
Hail, Floyd
- When
- June 16, 3:00 PM EST to 3:05 PM EST
- Where
- Floyd County, Prestonsburg
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.670, -82.780
Hail, Floyd
- When
- June 16, 3:00 PM EST to 3:05 PM EST
- Where
- Floyd County, Hippo
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.530, -82.880
Thunderstorm Wind, Perry
- When
- June 16, 3:12 PM EST to 3:17 PM EST
- Where
- Perry County, 3 mi SW of Hazard
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.219, -83.239
Two trees were blown down in the Big Creek area.
Hail, Pulaski
- When
- June 16, 3:26 PM EST to 3:31 PM EST
- Where
- Pulaski County, Somerset
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.100, -84.600
Hail, Pike
- When
- June 16, 3:40 PM EST to 3:45 PM EST
- Where
- Pike County, 13 mi S of Pikeville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.292, -82.520
Hail, Estill
- When
- June 16, 4:40 PM EST to 4:45 PM EST
- Where
- Estill County, Cressy
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.820, -84.030
Hail, Whitley
- When
- June 16, 4:51 PM EST to 4:56 PM EST
- Where
- Whitley County, Williamsburg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.730, -84.170
Hail, Whitley
- When
- June 16, 4:51 PM EST to 4:56 PM EST
- Where
- Whitley County, 1 mi N of Williamsburg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.745, -84.170
Hail, Powell
- When
- June 16, 4:52 PM EST to 4:57 PM EST
- Where
- Powell County, 3 mi SW of Clay City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.839, -83.959
Hail, Estill
- When
- June 16, 6:20 PM EST to 6:25 PM EST
- Where
- Estill County, 5 mi WSW of Irvine
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.672, -84.055
Thunderstorm Wind, Floyd
- When
- June 16, 6:22 PM EST to 6:27 PM EST
- Where
- Floyd County, 2 mi E of Garrett
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.480, -82.793
Trees were blown down onto Route 777 by thunderstorm wind gusts.
Thunderstorm Wind, Floyd
- When
- June 16, 6:24 PM EST to 6:29 PM EST
- Where
- Floyd County, Mc Dowell
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.450, -82.750
A tree was blown down onto a transformer by thunderstorm wind gusts.
Hail, Jackson
- When
- June 16, 6:43 PM EST to 6:48 PM EST
- Where
- Jackson County, 1 mi NE of Hisel
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.560, -84.067
Hail, Owsley
- When
- June 16, 7:05 PM EST to 7:10 PM EST
- Where
- Owsley County, 3 mi SW of Booneville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.449, -83.719
Hail, Pike
- When
- June 16, 7:12 PM EST to 7:17 PM EST
- Where
- Pike County, Mc Andrews
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.570, -82.270
Hail, Owsley
- When
- June 16, 7:18 PM EST to 7:23 PM EST
- Where
- Owsley County, 5 mi SE of Booneville
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.429, -83.615
Hail, Perry
- When
- June 16, 7:25 PM EST to 7:30 PM EST
- Where
- Perry County, 1 mi NW of Buckhorn
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.360, -83.493
Hail, Letcher
- When
- June 16, 8:10 PM EST to 8:15 PM EST
- Where
- Letcher County, Jeremiah
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.170, -82.920
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in New York, June 16, 2008$51 million · 1.75 in hail · 44 events
- Hail and Damaging Winds in New York, June 16, 2008$24 million · 1.75 in hail · 39 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 16, 20081 death · 6 events
- Hail and Damaging Winds in New York, June 16, 2008$87,000 · 2 in hail · 104 events
- Flood and Hail in Oklahoma, June 16 to 17, 2008$1.6 million · 2.75 in hail · 42 events
- Flash Flooding and Hail in Pennsylvania, June 16, 2008$635,000 · 1.75 in hail · 33 events
- Hail and Damaging Winds in Virginia, June 16, 2008$1.0 million · 3.75 in hail · 20 events
- Hail and Damaging Winds in West Virginia, June 16, 2008$107,000 · 1.75 in hail · 40 events
- Hail and Damaging Winds in Texas, June 16, 2008$340,000 · 1.75 in hail · 10 events
- Flash Flooding and Damaging Winds in Texas, June 16 to 17, 2008$143,000 · 61 kt wind · 27 events
- Damaging Winds in District of Columbia, June 16, 200810 injured · $5,000 · 54 kt wind · 2 events
- Hail and Damaging Winds in Massachusetts, June 16, 2008$146,000 · 2 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 108893, 108896, 108898, 108899, 108902, 108903, 108904, 108906, 108908, 108909, 108912, 108914, 108915, 108916, 108917, 108919, 108920, 108921, 108922, 108923.